# SDR SWAA2022060614149

- Difficulty date: May 31, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N8755L
- Make and model: Boeing 737-8
- Aircraft serial: 67208
- Aircraft time: 255 hours, 147 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SLIDE SLIPPED FROM CONTAINER UPON OPENING DOOR / [01] REPOSITIONED SLIDE INTO ESCAPE SLIDE PACK AND COVER PER AMM 25-66-01-400-804. OP CK GOOD
